# SDR SWAA2018022119982

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 19,303 hours, 8,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 1467500
- Condition: Corroded
- Location: Bs 727w-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727W+10 TO 767.   R & R SIDEWALL SUPPORT IAW DWG AND SRM.
